# SDR 06FDEA03431

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SLAT TRACK 11 CUTOUT FOUND CRACK.  REPAIR CARRIED OUT AT RT WING FIXED L/E SLAT TRACK 11 CUTOUT AS PER SRM 57-10-00   FIGURE 21   VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
